# SDR CA160217008

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Component: Wheel
- Component part number: 315731
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING CREW REPORTED ACFT VEERING TO RT. UPON INSPECTION TECHS FOUND NR 4 WHEEL BEARING DAMAGED BOTH INNER AND OUTER.  ALONG WITH BRAKE AND WHEEL SEIZED ON AXLE ON INNER BEARING.  FOUND INBD WHEEL BEAING FAILED.
